# SDR AUS20040062

- Difficulty date: January 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S217840095A
- Condition: Failed
- Location: Mlg Door Act
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ACTUATOR HOSE FAILED. LOSS OF HYDRAULIC FLUID.
